MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS VERSATEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS VERSATEX; MESH, SURGICAL, POLYMERIC
Model Number VTX1515MX3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Necrosis (1971); Peritonitis (2252); Post Operative Wound Infection (2446); Bowel Perforation (2668); Unspecified Tissue Injury (4559)
Date of Event 06/28/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, it was noted the patient had previously undergone colectomy and ileus operation twice by surgery for intestinal perforation done by ileostomy.When closing the abdominal wall after vacuum-assisted closure (vac) and also 4 days after there was iatrogenic intestinal perforation with diffuse peritonitis, stomi, the monofilament mesh for reinforcement of the fascia was applied and suture was used.There was chronic wound infection that reappeared, which despite repeated antibiotic cures, vac and more reoperations did not rehabilitate.The patient was increasingly weakened and medical complications included death.
 
Event or Problem Description
According to the reporter, it was noted the patient had previously undergone colectomy and ileus operation twice by surgery for intestinal perforation done by ileostomy.When closing the abdominal wall after vacuum-assisted closure (vac) and also 4 days after there was iatrogenic intestinal perforation with diffuse peritonitis, stomi, the monofilament mesh for reinforcement of the fascia was applied and suture was used.There was chronic wound infection that reappeared, which despite repeated antibiotic cures in the abdominal wall and mesh, vac and more reoperations did not rehabilitate.The patient was increasingly weakened and medical complications included death due to respiratory acidosis, infection in abdomen related to illness.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSATEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13757432
Report Number9615742-2022-00184
Device Sequence Number17587452
Product Code FTL
UDI-Device Identifier10884521532649
UDI-Public10884521532649
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K150091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVTX1515MX3
Device Catalogue NumberVTX1515MX3
Device Lot NumberSVA0123X200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient SexFemale